# SDR CALA2013112693285

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,426 hours, 12,655 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T20527
- Part serial: 867
- Condition: Unlaced
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LT MED SLIDE FOUND TO BE UNLACING ON FWD SIDE OF SLIDE.  REMOVED SLIDE IAW AMM 25- 66-01.  REPLACED 2L MED SLIDE ASSEMBLY IAW AMM.  OVERHAUL DATE ON PRESS GAUGE IS DEC 14, 2012.
